# SDR K11A2019042272507

- Difficulty date: January 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 66,392 hours, 36,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN AFT PIT CORRODED.
